# SDR DHL2006780118

- Difficulty date: November 14, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AFT FLAP IS DENTED INBD OF INBD ACTUATOR ROD.  REMOVED DAMAGED AREA FROM LT INBD AFT FLAP 1/4" AREA IAW B727 SRM 57-50-4.  FAB PART 2024-0 .050 6" BY 12" PO NR 9003505 IAW B727 SRM 57-50-4 AND HEAT TREATED TO 2024T4 IAW FLIGHTSTAR A/C SERV ER# 2-37153-801 REVIR PO# 6451-9003505.  ALODINED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED PART AND FASTENERS IAW B727 SRM 51-30-2.  THIS IS A MAJOR REPAIR.
